# SDR ASAA2014020106743

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 14,277 hours, 4,313 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 106250400978
- Condition: Failed
- Location: Apu
- Part time: 4,508 hours, 6,347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  R & R IGNITION UNIT.  APU OPS CHECKED NORMAL IAW AMM 49-41-31.
